# SDR SWAA960601

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 492/490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD CARGO DOOR SEAL WEB CORRODED AT BS 492 AND 490, WL 166, RBL 32.  REPLACED WEB PER BOEING SRM.
